I started using progesterone cream a few months back for hot flashes and migraines. Now I have noticed that usually either 3 days in my menstruation cycle or toward the very end of my cycle I am getting a terrible migraine. I had stopped applying the progesterone cream during my cycle (for 1 week) in the past and I have been fine, but last month and now currently I am suffering with a migraine.
I normally use 200mg daily (100mg applies 2x a day - morning & evening). I applied 100mg yesterday because I just couldn’t get any relief from my headache (knowing it is hormonal), and within an hour I thought my head was going to explode. I was afraid to apply more without finding out if this is normal and if it could be due to being estrogen dominant.
If I could get some help on this, it would be greatly appreciated! I’m 46 and entering into Peri-menopause. I was also struggling with very heavy and long periods, but as of right now that subsided a couple of months ago. Now it’s occasional hot flashes during my period and severe migraines.